Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Simultaneous approximation in scales of Banach spaces

Authors: James H. Bramble and Ridgway Scott
Journal: Math. Comp. 32 (1978), 947-954
MSC: Primary 65N30; Secondary 46M35
MathSciNet review: 501990
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of verifying optimal approximation simultaneously in different norms in a Banach scale is reduced to verification of optimal approximation in the highest order norm. The basic tool used is the Banach space interpolation method developed by Lions and Peetre. Applications are given to several problems arising in the theory of finite element methods.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 46M35

Retrieve articles in all journals with MSC: 65N30, 46M35

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society